Does Chantix give side effects like itching and fatigue ?
by the ated and no energy Could these symptons be caused from the Chantix I am taking Chantix. I am on my third week. I am having some weird symptons and I am wondering if they could by caused by the Chantix which I took a few years ago withou any side effects. The last week, my plams of my hands and my breasts have been itching to the point I want to claw them. I am also experiencing nausea . Could these symptons have anything to do with the Chantix or should I be concerned that it could be something else. Also, I have no energy and feel very larthgic.
With Chantix one can feel tiredness, fever, increased appetite, vomiting, indigestion, nausea, abdominal pain etc.
You contact your prescribing doctor, he will prescribe you other medicines to combat all the side effects.
Answered: Wed, 10 Aug 2011
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]